# SDR CA030320004

- Difficulty date: March 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 466 hours
- Engine: Lyc O540F1B5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Part number: D2022
- Condition: Cracked
- Location: Hyd Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN COMPLIANCE WITH SB 45 HYDRAULIC SERVO BRACKET D202-2 WAS REPLACED WITH D202-2 REV.F. THE BRACKET WAS FOUND TO BE CRACKED IN THE BEND RADIUS WHICH PROMPTED THE SB.
